# SDR FDKA200607176

- Difficulty date: July 23, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 12,534 hours, 11,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80140
- Condition: Discharged
- Location: Cabin
- Part time: 6,341 hours, 5,589 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED THE AFT EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED NR 3 BATTERY PACK AND OPS CHECKED.
